# SDR SIMA201025301

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N646
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 24,742 hours, 23,919 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOR FLIGHT NUMBER 3279 F/A REPORTS MAIN ENTRY DOOR HARD TO OPEN.  THE AIRCRAFT WAS NOT REMOVED FROM SERVICE.  LUBRICATED MAIN DOOR LOCK MECHANISM AS REQUIRED PER AMM 52-10-00.
